Hay Fever Tablets - Cetirizine Dihydrochloride x3 packs


Price:
£2.99
Stock:
In stock

Description

Cetirizine dihydrochloride hay fever tablets quickly relieve symptoms of hay fever and allergic rhinitis. It is an antihistamine that only requires on tablet a day.

  • Cetirizine dihydrochloride One-a-day 10mg tablets help prevent the symptoms associated with hay fever and high pollen counts as well as other allergic reactions.
  • Cetirizine dihydrochloride can also be taken for allergic skin reactions such as rash, itching and urticaria (more commonly known as Hives or Nettle Rash, conjunctivitis, eczema, reaction to bites and pet and dust allergies.
  • Each pack of three contains 90 film-coated tablets
  • Each film-coated tablet contains 10mg of Cetirizine Dihydrochloride as the active ingredient.
  •  Film-Coated Tablets 10mg x3 packs
  • For adults and children ages twelve and over: one tablet once a day
  • For children ages six to twelve: take half a tablet twice a day
  • Not suitable for children under the age of six
  • Do not take more than one tablet in any 24-hour period
  • If symptoms persist consult your doctor
  • Not to take if pregnant or breastfeeding
  • This medication does not cause drowsiness when taking the recommended dose, however if affected do not drive or use heavy machinery as a precautionary measure

Click here to see our entire range of hayfever and allergy relief products

Delivery & Returns

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard PayPal Shop Pay Union Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed